# SDR TI1R001392

- Difficulty date: October 10, 2000
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164348750
- Part serial: 177B
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT#0164348670 - TOTAL PARTS SUPPORT, REMOVED AND REPLACED.
